# SDR AALA20120409018

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 40,588 hours, 18,997 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 372001001
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL FLOW AND FUEL QUANTITY INDICATION FAILED, SCREEN ONLY SHOWED DASHES.  EMERGENCY DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED COCKPIT FUEL QUANTITY INDICATOR AND RIGHT ENGINE FUEL FLOW TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
